# SDR AALA202105279020

- Difficulty date: May 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 56,699 hours, 23,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK IN VAPOR BARRIER RIGHT WHEEL WELL AT STA 663, STR 23R AND RBL 33. INSTALLED BONDED FABRIC PATCH REPAIR REF SRM 57-10-10-2R-2.
